Abstract / Synopsis
The Journal of Humanistic Mathematics invites submissions of mathematical haiku for an upcoming poetry folder tentatively titled Math in Seventeen Syllables. Please send your submissions via email to the editors by November 1, 2017. Publication decisions will be made by December 15, 2017.
Mark Huber & Gizem Karaali, "Math in Seventeen Syllables: An Open Call for Mathematical Haiku," Journal of Humanistic Mathematics, Volume 7 Issue 2 (July 2017), pages 435-436. DOI: 10.5642/jhummath.201702.31. Available at: https://scholarship.claremont.edu/jhm/vol7/iss2/31